Breathing


#1

I have had trouble breeathing for the last year and a half. My diaphragm feels really tight and it’s really uncomfortable if I’m sitting for too long. I had lots of heart tests and everything is fine but it seems to be getting worse especially halfway between medication.
Google says it’s the levodopa wearing off but the Parkinson’s nurse says it’s not connected to breathing and told me to go to my GP.
The thing is GPs know as much about Parkinson’s as we do & I don’t hold out much hope there.
It’s really uncomfortable and I’m sure it’s connected- does anyone else have the same problem?
thank you
PKPD


#2

Hi @PKPD,

I’m really sorry to hear that you’ve been experiencing issues with your breathing, this sounds really serious and I definitely think you should raise this with your GP or Parkinson’s nurse immediately. If this is a side affect of your medication, they may need to review it as soon as possible.

Our helpline is also available to you, if you’d like to speak with a Parkinson’s nurse about your breathing problems. One of our advisers can arrange for her to contact you within 24 hours You can call us on 0808 800 0303 from Monday-Friday: 9am-7pm, Saturday: 10am-2pm, or you can email hello@parkinsons.org.uk.

I hope this info answers your query.

Best wishes,
Reah